Desirability relations in Savage’s model of decision making
Bibliographic Data
| ID | 21405210 |
|---|---|
| Authors | Dov Samet (Tel Aviv University, corresponding author), David Schmeidler (Tel Aviv University) |
| Year | 2023 |
| Volume | 94 |
| Issue | 1 |
| Pages | 1-33 |
| Publication date | 2023-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Theory and Decision (JOURNAL) |
| Journal identifiers | ISSN: 0040-5833 • E-ISSN: 1573-7187 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/s11238-022-09883-y |
| OpenAlex | W4220818888 |
| Language | EN |
| References cited | 12 |
Decision theory · Economics · Mathematical economics · Operations research · Statistics · Decision-Making and Behavioral Economics · Experimental Behavioral Economics Studies · Game Theory and Applications · Mathematics
| Highly cited | No |
|---|